# SDR UIEA2018102402333

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,795 hours, 16,581 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, MN CARGO LOOP 1 STATUS MSG. UPON INSPECTION STATUS MSG DID NOT LATCH. CYCLED ASSOCIATED BREAKERS & PERFORMED OPERATIONAL TEST IAW AMM 26-14-00. OPS CHECK NORMAL. NO MSG ON EICAS.
